How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, Board Certified Physician
Category: Endocrinology
Satisfied Customers: 31145
Experience:  Board certified in general practice with years of experience treating diabetics with multiple other medical conditions
18722459
Type Your Endocrinology Question Here...
tazechip is online now

I suffer from bipolar disorder and I already take indivina

Customer Question

I suffer from bipolar disorder and I already take indivina 1mg/5mg and have done for the past 2 years. But I have had a mild depression since the beginning of February 2015 . ( I have an 8 year occurrence of winter depressions that always last 5 months.) Except this year it has lasted more than 8 months and I am wondering if it has something to do with my hormones or lack of hormones
Submitted: 1 year ago.
Category: Endocrinology
Expert:  tazechip replied 1 year ago.
Hi. Have you had your estrogen, progesterone, and testosterone levels checked recently?And how about thyroid function and cortisol levels?
Customer: replied 1 year ago.

No I haven't had those hormone levels checked

Expert:  tazechip replied 1 year ago.
OK Judy

All of those need checking to see if the indivina is at the right dosage and to see if this is a problem either with a low functioning thyroid or with low cortisol production from your adrenal glands

Let me know if you need any more information please
Customer: replied 1 year ago.

Could you please list the symptoms of hypothyroidism.

Expert:  tazechip replied 1 year ago.
Depression
Weight gain
Feeling cold when others feel fine
Sleeping a lot and feeling sleepy and tired
Customer: replied 1 year ago.

I think my thyroid is fine because I have recenty lost weight and I am quite slim , so I will get the other checks done.

Expert:  tazechip replied 1 year ago.
OK--Let me know how it goes and please remember to rate my service to you
tazechip and other Endocrinology Specialists are ready to help you
Customer: replied 1 year ago.

What would be the next dose up from 1mg/5mg if that dose is not right/

Expert:  tazechip replied 1 year ago.
2/5 would be the next higher dosage
Customer: replied 1 year ago.

I have just been to the gp and she won't do the hormone tests because I have a mirena inside, and she said it would be useless doing a test because I am already on HRT, she also said that I have to deal with one thing at a time ie coming off lithium and going on another mood stabiliser, is there another way I can get those hormone tests done.

Expert:  tazechip replied 1 year ago.
You would have to go private then

Related Endocrinology Questions